Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 235120, 11 pages
http://dx.doi.org/10.1155/2012/235120
Review Article

Three-Step Fixed Point Iteration for Generalized Multivalued Mapping in Banach Spaces

Department of Mathematics and Computer Science, Chongqing Three Gorges University, Wanzhou 404000, China

Received 19 September 2011; Revised 2 December 2011; Accepted 8 December 2011

Academic Editor: Nazim I. Mahmudov

Copyright © 2012 Zhanfei Zuo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Google Scholar · View at Zentralblatt MATH
  2. N. A. Assad and W. A. Kirk, “Fixed point theorems for set-valued mappings of contractive type,” Pacific Journal of Mathematics, vol. 43, pp. 553–562, 1972. View at Google Scholar
  3. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. Ishikawa, “Fixed points by a new iteration method,” Proceedings of the American Mathematical Society, vol. 44, pp. 147–150, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Y. Song and H. Wang, “Erratum to: “Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces” [Comput. Math. Appl. vol. 54, no. 6, pp. 872–877, 2007],” Computers & Mathematics with Applications, vol. 55, no. 12, pp. 2999–3002, 2008. View at Publisher · View at Google Scholar
  6. Y. Song and H. Wang, “Convergence of iterative algorithms for multivalued mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 4, pp. 1547–1556, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Temir, “Convergence of three-step iterations scheme for nonself asymptotically nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2010, Article ID 783178, 15 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Z. F. Zuo, “Iterative approximations for generalized multivalued mappings in Banach spaces,” Thai Journal of Mathematics, vol. 9, pp. 309–318, 2011. View at Google Scholar
  9. H. F. Senter and W. G. Dotson Jr., “Approximating fixed points of nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 44, pp. 375–380, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Z. Opial, “Weak convergence of the sequence of successive approximations for nonexpansive mappings,” Bulletin of the American Mathematical Society, vol. 73, pp. 591–597, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. Nilsrakoo and S. Saejung, “A reconsideration on convergence of three-step iterations for asymptotically nonexpansive mappings,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1472–1478, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Z. Zuo and Y. Feng, “Three-step fixed point iteration for multivalued mapping in Banach spaces,” International Journal of Contemporary Mathematical Sciences, vol. 5, no. 45–48, pp. 2391–2400, 2010. View at Google Scholar
  13. T. Husain and A. Latif, “Fixed points of multivalued nonexpansive maps,” Mathematica Japonica, vol. 33, no. 3, pp. 385–391, 1988. View at Google Scholar · View at Zentralblatt MATH
  14. H. K. Xu, “On weakly nonexpansive and *-nonexpansive multivalued mappings,” Mathematica Japonica, vol. 36, no. 3, pp. 441–445, 1991. View at Google Scholar · View at Zentralblatt MATH